Youbeli Online Shopping Malaysia
Cart: 0 items 
Loading...
Language
Contact Us: 1800 88 2354

ACTIMOL PARACETAMOL 650MG TABLET 10 X 10'S

ACTIMOL PARACETAMOL 650MG TABLET 10 X 10\'S
Click to enlarge
 
 
 
RM 27.00
Out of Stock
Product Code:
1945
Model:
9557328065125
Brand:
Actimol
Sold by:
Status:
Out of Stock
Delivery Fee:
West Malaysia - RM 6.00
East Malaysia - RM 11.00
Rewards:
27 Points
Notify me when ...
price drops.
product is available.
Product Information
Relieves headache, fever, body ache, flu like aching etc
* Gentle and kind to the stomach
* Contains 650mg Paracetamol

Dosage:
Adult: Take 1 to 1 1/2 Tablets, 3 to 4 times daily (Maksimum 6 tablets daily)
#Actimol #Paracetamol #Fever #Headache #Flu #BodyAche #FarmasiALPHA
ACTIMOL PARACETAMOL 650MG TABLET 10 X 10\'S
ACTIMOL PARACETAMOL 650MG TABLET 10 X 10\'S
ACTIMOL PARACETAMOL 650MG TABLET 10 X 10\'S
ACTIMOL PARACETAMOL 650MG TABLET 10 X 10\'S
How To Buy
Shipping Information
ZoneWeightDelivery Fee (RM)
West MalaysiaFirst 1.00 kg6.00
Additional 0.25 kg1.00
East MalaysiaFirst 1.00 kg11.00
Additional 0.25 kg2.00

 

West Malaysia Using - Skynet

 

East Malaysia Using - Post Laju

 

 

 

 

TOP